Alert archive / Mississippi / River Flood Warnings in 2020

River Flood Warning 29, NWS Mobile, AL

February 21, 2020George County, Greene County, Jackson County, Mississippi

NWS Mobile, AL issued this river flood warning at Feb 21, 2020, 12:03 PM CST for George County, Greene County, Jackson County, Mississippi. It took effect at Feb 23, 2020, 6:00 PM CST. It was in force for 19 days.

The area

The outline as issued.

The facts

Issued
Feb 21, 2020, 12:03 PM CST (18:03 UTC)
In effect from
Feb 23, 2020, 6:00 PM CST
Expired
Mar 13, 2020, 1:03 PM CDT
In force
19 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Jackson County, MS

The radar

The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pascagoula River at Merrill (MRRM6). The gauge peaked at 22.78 ft at Feb 26, 2020, 1:00 PM CST.

actionminormoderate15202502/2102/2202/2302/2402/2502/2602/2702/2802/2903/0103/0203/0303/0403/0503/0603/0703/0803/0903/1003/1103/1203/1303/14
Action stage
12.5 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02479000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

066 
WGUS44 KMOB 211803
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
1203 PM CST Fri Feb 21 2020



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Mississippi... 

  Pascagoula At Merrill affecting George...Greene and Jackson Counties.

.Heavy rainfall is forecast to occur over the next 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect. It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 24 hours. If less rainfall occurs...it may be necessary to revise this 
stage forecast downward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-221803-
/O.NEW.KMOB.FL.W.0029.200224T0000Z-000000T0000Z/
/MRRM6.1.ER.200224T0000Z.200226T0600Z.000000T0000Z.NO/
1203 PM CST Fri Feb 21 2020

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Pascagoula At Merrill
* From Sunday evening until further notice
* At 11 AM Friday the stage was...19.4 feet. 
* Minor flooding is forecast 
* Flood stage is 22 feet. 
* Forecast to rise above flood stage by Sunday evening and continue to rise near
  23 feet by early Wednesday morning. Additional rises are possible 
  thereafter.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
15 follow-up statements
477 
WGUS84 KMOB 220137
FLSMOB
Flood Statement
National Weather Service Mobile, AL
737 PM CST Fri Feb 21 2020
 

...The flood warning continues for the following river in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-230136-
/O.CON.KMOB.FL.W.0029.200224T0000Z-000000T0000Z/
/MRRM6.1.ER.200224T0000Z.200226T0600Z.000000T0000Z.NO/
737 PM CST Fri Feb 21 2020

The Flood Warning continues for
  the Pascagoula At Merrill
* From Sunday evening until further notice.
* At 7 PM Friday the stage was 19.5 feet. 
* Minor flooding is forecast. 
* Flood stage is 22.0 feet.
* Forecast to rise above flood stage by Sunday evening and continue to rise near
  23 feet by early Wednesday morning. Additional rises are possible 
  thereafter.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
734 
WGUS84 KMOB 221557
FLSMOB
Flood Statement
National Weather Service Mobile, AL
957 AM CST Sat Feb 22 2020
 

...The flood warning continues for the following river in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-231556-
/O.EXT.KMOB.FL.W.0029.200224T1500Z-000000T0000Z/
/MRRM6.1.ER.200224T1500Z.200226T0600Z.000000T0000Z.NO/
957 AM CST Sat Feb 22 2020

...Flood Warning extended until further notice for
  the Pascagoula At Merrill
* From late Monday morning until further notice.
* At 9 AM Saturday the stage was 19.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 22 feet.
* Forecast to rise above flood stage by late Monday morning and continue to rise
  near 23 feet by early Wednesday morning.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
728 
WGUS84 KMOB 230113
FLSMOB
Flood Statement
National Weather Service Mobile, AL
713 PM CST Sat Feb 22 2020
 

...The flood warning continues for the following river in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-240113-
/O.CON.KMOB.FL.W.0029.200224T1500Z-000000T0000Z/
/MRRM6.1.ER.200224T1500Z.200226T0600Z.000000T0000Z.NO/
713 PM CST Sat Feb 22 2020

The Flood Warning continues for
  the Pascagoula At Merrill
* From late Monday morning until further notice.
* At 6 PM Saturday the stage was 20.2 feet. 
* Minor flooding is forecast. 
* Flood stage is 22 feet.
* Forecast to rise above flood stage by late Monday morning and continue to rise
  near 23 feet by early Wednesday morning.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
325 
WGUS84 KMOB 231556
FLSMOB
Flood Statement
National Weather Service Mobile, AL
956 AM CST Sun Feb 23 2020
 

...The flood warning continues for the following river in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-241556-
/O.EXT.KMOB.FL.W.0029.200224T2100Z-000000T0000Z/
/MRRM6.1.ER.200224T2100Z.200226T0600Z.000000T0000Z.NO/
956 AM CST Sun Feb 23 2020

...Flood Warning extended until further notice for
  the Pascagoula At Merrill
* From tomorrow afternoon until further notice.
* At 9 AM Sunday the stage was 20.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 22 feet.
* Forecast to rise above flood stage by tomorrow afternoon and continue to rise 
  near 23 feet by early Wednesday morning.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
127 
WGUS84 KMOB 240124
FLSMOB
Flood Statement
National Weather Service Mobile, AL
724 PM CST Sun Feb 23 2020
 
...The Flood Warning continues for the following rivers in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 
  
...The flood warning continues for the following rivers in Alabama...
Mississippi...
 
  Bayou Sara At Saraland affecting Mobile County. 
  Mobile River At Barry Steam Plant affecting Baldwin and Mobile Counties. 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and 
  Washington Counties. 
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington 
  Counties. 
  Alabama River Near Millers Ferry Dam affecting Dallas...Monroe and Wilcox 
  Counties. 
  Alabama River Near Claiborne Dam - Tailwater affecting Clarke...Monroe and 
  Wilcox Counties. 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC047-099-131-250123-
/O.CON.KMOB.FL.W.0020.000000T0000Z-000000T0000Z/
/MRFA1.1.ER.200209T1215Z.200224T0000Z.000000T0000Z.NO/
724 PM CST Sun Feb 23 2020

The Flood Warning continues for
  the Alabama River Near Millers Ferry Dam
* until further notice.
* At 6PM Sunday the stage was 77.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 66 feet.
* The river has crested and will gradually fall to a stage of 77.3 feet by 
  early Tuesday morning.
* At 80 feet...Flooding of some fishing camps as well as a few secondary roads
  will occur at these stages.

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
 3184 8756 3215 8749                  

$$

ALC025-099-131-250123-
/O.CON.KMOB.FL.W.0021.000000T0000Z-000000T0000Z/
/CLBA1.3.ER.200209T1517Z.200214T1600Z.000000T0000Z.NO/
724 PM CST Sun Feb 23 2020

The Flood Warning continues for
  the Alabama River Near Claiborne Dam - Tailwater
* until further notice.
* At 5AM Sunday the stage was 52.8 feet. 
* Major flooding is occurring and Major flooding is forecast. 
* Flood stage is 42 feet.
* The river will continue rising to near 53.3 feet by early tomorrow afternoon 
  then begin falling.
* At 50 feet...Roads in the Mabien Lake area begin to flood.

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
 3114 8797 3150 8766                  

$$

ALC097-250123-
/O.CON.KMOB.FL.W.0027.000000T0000Z-000000T0000Z/
/SARA1.2.ER.200216T0842Z.200225T1200Z.000000T0000Z.NO/
724 PM CST Sun Feb 23 2020

The Flood Warning continues for
  the Bayou Sara At Saraland
* until further notice.
* At 7PM Sunday the stage was 7 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast. 
* Flood stage is 4 feet.
* The river will continue rising to near 7.4 feet by early Tuesday morning then 
  begin falling.
* At 7.5 feet...Numerous houses flood at 7.5 feet and some evacuations also 
  become necessary. Above 8 feet numerous streets and houses flood east of the 
  railroad between Bayou Sara and Norton Creeks.

&&

LAT...LON 3084 8808 3083 8804 3082 8805 3082 8808


$$

ALC023-025-129-250123-
/O.CON.KMOB.FL.W.0014.000000T0000Z-000000T0000Z/
/CLDA1.3.ER.200207T1935Z.200222T1400Z.000000T0000Z.NO/
724 PM CST Sun Feb 23 2020

The Flood Warning continues for
  the Tombigbee River Near Coffeeville Dam
* until further notice.
* At 9PM Saturday the stage was 46.5 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast. 
* Flood stage is 29 feet.
* The river will continue to fall to a stage of 45.4 feet by early Tuesday 
  morning.
* At 47 feet...Widespread flooding of lowlands. Portions of State Highway 114 
  on the west side of the river near Naheola Landing become covered by water.

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
 3160 8810 3178 8822                  

$$

ALC023-025-129-250123-
/O.CON.KMOB.FL.W.0015.000000T0000Z-000000T0000Z/
/LRYA1.2.ER.200208T0932Z.200223T0500Z.000000T0000Z.NO/
724 PM CST Sun Feb 23 2020

The Flood Warning continues for
  the Tombigbee River Near Leroy
* until further notice.
* At 6PM Sunday the stage was 33.2 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast. 
* Flood stage is 24 feet.
* The river has crested and will continue to gradually fall to a stage of 
  32.6 feet by early Tuesday morning.
* At 30 feet...Roads leading into the Powersouth power plant will begin to 
  flood, along with roads along the east side of the river.

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$

ALC003-097-250123-
/O.CON.KMOB.FL.W.0026.000000T0000Z-000000T0000Z/
/BCKA1.1.ER.200215T0537Z.200225T1200Z.000000T0000Z.NR/
724 PM CST Sun Feb 23 2020

The Flood Warning continues for
  the Mobile River At Barry Steam Plant
* until further notice.
* At 6PM Sunday the stage was 16.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 12 feet.
* The river will continue rising to near 16.9 feet by early Tuesday morning 
  then begin falling.
* At 17 feet...Considerable flooding of lowlands in the area. Flooding at 
  Barry Steam Plant occurs.

&&

LAT...LON 3114 8797 3114 8792 3099 8792 3068 8796
 3067 8806 3102 8803                  

$$

MSC039-041-111-250123-
/O.CON.KMOB.FL.W.0028.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.200222T1630Z.200225T1200Z.000000T0000Z.NO/
724 PM CST Sun Feb 23 2020

The Flood Warning continues for
  the Leaf Near Mclain
* until further notice.
* At 6PM Sunday the stage was 19.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18 feet.
* The river will continue rising to near 21.5 feet by early Tuesday morning 
  then begin falling.
* At 24 feet...Some county roads in the area will become flooded.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

MSC039-041-153-250123-
/O.CON.KMOB.FL.W.0023.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.200207T2015Z.200214T0115Z.000000T0000Z.NO/
724 PM CST Sun Feb 23 2020

The Flood Warning continues for
  the Chickasawhay At Leakesville
* until further notice.
* At 6PM Sunday the stage was 25.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 26 feet by late Tuesday night  
  then begin falling.
* At 26 feet...Flooding at the highway bridge begins.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$

MSC039-041-059-250123-
/O.EXT.KMOB.FL.W.0029.200224T2100Z-200228T2000Z/
/MRRM6.1.ER.200224T2100Z.200226T0600Z.200228T1400Z.NO/
724 PM CST Sun Feb 23 2020

...Flood Warning extended until Friday afternoon...The Flood Warning continues 
for
  the Pascagoula At Merrill
* From tomorrow afternoon until Friday afternoon.
* At 6PM Sunday the stage was 21.2 feet. 
* Minor flooding is forecast. 
* Flood stage is 22 feet.
* The river is forecast to rise above flood stage by Monday afternoon and 
  continue to rise near 23.0 feet by late Tuesday night.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
308 
WGUS84 KMOB 240155
FLSMOB
Flood Statement
National Weather Service Mobile, AL
755 PM CST Sun Feb 23 2020
 
...The Flood Warning continues for the following rivers in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-250155-
/O.CON.KMOB.FL.W.0029.200224T2100Z-200228T2000Z/
/MRRM6.1.ER.200224T2100Z.200226T0600Z.200228T1400Z.NO/
755 PM CST Sun Feb 23 2020

The Flood Warning continues for
  the Pascagoula At Merrill
* From tomorrow afternoon until Friday afternoon.
* At 6PM Sunday the stage was 21.2 feet. 
* Minor flooding is forecast. 
* Flood stage is 22 feet.
* The river is forecast to rise above flood stage by Monday afternoon and 
  continue to rise near 23.0 feet by late Tuesday night.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
129 
WGUS84 KMOB 241606
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1006 AM CST Mon Feb 24 2020
 

...The flood warning continues for the following river in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-251605-
/O.EXT.KMOB.FL.W.0029.200224T2100Z-200229T0600Z/
/MRRM6.1.ER.200224T2100Z.200226T1200Z.200229T0000Z.NO/
1006 AM CST Mon Feb 24 2020

...Flood Warning extended until late Friday night for
  the Pascagoula At Merrill
* From late this afternoon until late Friday night.
* At 9AM Monday the stage was 21.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 22 feet.
* Forecast to rise above flood stage by late this afternoon and continue to rise
  near 23 feet by Wednesday morning. The river will fall below flood stage by 
  Friday evening.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
869 
WGUS84 KMOB 250123
FLSMOB
Flood Statement
National Weather Service Mobile, AL
723 PM CST Mon Feb 24 2020
 
...The Flood Warning continues for the following rivers in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-260122-
/O.CON.KMOB.FL.W.0029.000000T0000Z-200229T0600Z/
/MRRM6.1.ER.200224T2045Z.200226T1200Z.200229T0000Z.NO/
723 PM CST Mon Feb 24 2020

The Flood Warning continues for
  the Pascagoula At Merrill
* until late Friday night.
* At 6PM Monday the stage was 22.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 22 feet.
* The river will continue rising to near 23.0 feet by Wednesday morning then 
  begin falling.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
689 
WGUS84 KMOB 251719
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1119 AM CST Tue Feb 25 2020
 
...The Flood Warning continues for the following rivers in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-261719-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-200229T0800Z/
/MRRM6.1.ER.200224T2045Z.200226T1800Z.200229T0200Z.NO/
1119 AM CST Tue Feb 25 2020

...Flood Warning extended until late Friday night...

The Flood Warning continues for
  the Pascagoula At Merrill
* until late Friday night.
* At 10 AM Tuesday the stage was 22.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 22.0 feet.
* The river is forecast to rise to near 23.0 feet by early Wednesday afternoon. 
  The river is forecast to fall below flood stage Friday evening.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
782 
WGUS84 KMOB 260137
FLSMOB
Flood Statement
National Weather Service Mobile, AL
737 PM CST Tue Feb 25 2020
 
...The Flood Warning continues for the following rivers in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-270136-
/O.CON.KMOB.FL.W.0029.000000T0000Z-200229T0800Z/
/MRRM6.1.ER.200224T2045Z.200226T1800Z.200229T0200Z.NO/
737 PM CST Tue Feb 25 2020

The Flood Warning continues for
  the Pascagoula At Merrill
* until late Friday night.
* At 7PM Tuesday the stage was 22.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 22 feet.
* The river will continue rising to near 23 feet by early tomorrow afternoon, 
  then begin to fall.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
655 
WGUS84 KMOB 261651
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1051 AM CST Wed Feb 26 2020
 

...The flood warning continues for the following rivers in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-271650-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-200229T0000Z/
/MRRM6.1.ER.200224T2045Z.200226T1800Z.200228T1800Z.NO/
1051 AM CST Wed Feb 26 2020

...Flood Warning extended until Friday evening...The Flood Warning continues for
  the Pascagoula At Merrill
* until Friday evening.
* At 10 AM Wednesday the stage was 22.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 22.0 feet.
* The river will continue rising to near 22.9 feet by this afternoon. The river 
  will fall below flood stage Friday early afternoon.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
735 
WGUS84 KMOB 270217
FLSMOB
Flood Statement
National Weather Service Mobile, AL
817 PM CST Wed Feb 26 2020
 

...The flood warning continues for the following river in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-280218-
/O.CON.KMOB.FL.W.0029.000000T0000Z-200229T0000Z/
/MRRM6.1.ER.200224T2045Z.200227T0030Z.200228T1800Z.NO/
817 PM CST Wed Feb 26 2020

The Flood Warning continues for
  the Pascagoula At Merrill
* until Friday evening.
* At 7PM Wednesday the stage was 22.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 22 feet.
* The river will continue to fall to below flood stage by Friday early 
  afternoon.
* At 22 feet...Flood Stage. Water approaches homes in west Merrill.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
942 
WGUS84 KMOB 271512
FLSMOB
Flood Statement
National Weather Service Mobile, AL
912 AM CST Thu Feb 27 2020
 
...The Flood Warning continues for the following rivers in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-281511-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-200229T0600Z/
/MRRM6.1.ER.200224T2045Z.200227T0030Z.200229T0000Z.NO/
912 AM CST Thu Feb 27 2020

...Flood Warning now in effect until late Friday night...

The Flood Warning continues for
  the Pascagoula At Merrill
* until late Friday night.
* At 8 AM Thursday the stage was 22.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 22.0 feet.
* The river is forecast to fall below the flood stage of 22 feet by 
  late Friday night.
* At 22.0 feet...Flood Stage. Water approaches homes in west Merrill.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
984 
WGUS84 KMOB 280114
FLSMOB
Flood Statement
National Weather Service Mobile, AL
714 PM CST Thu Feb 27 2020
 

...The flood warning continues for the following river in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-290114-
/O.CON.KMOB.FL.W.0029.000000T0000Z-200229T0600Z/
/MRRM6.1.ER.200224T2045Z.200227T0030Z.200229T0000Z.NO/
714 PM CST Thu Feb 27 2020

The Flood Warning continues for
  the Pascagoula At Merrill
* until late Friday night.
* At 6PM Thursday the stage was 22.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 22 feet.
* The river will continue to fall to below flood stage by tomorrow evening.
* At 22 feet...Water approaches homes in west Merrill.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
069 
WGUS84 KMOB 281620
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1020 AM CST Fri Feb 28 2020
 

...The flood warning continues for the following rivers in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-059-290000-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-200229T0000Z/
/MRRM6.1.ER.200224T2045Z.200227T0030Z.200228T1800Z.NO/
1020 AM CST Fri Feb 28 2020

...Flood Warning extended until this evening...The Flood Warning continues for
  the Pascagoula At Merrill
* until this evening.
* At 9 AM Friday the stage was 22.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 22.0 feet.
* The river will continue to fall to below flood stage by this evening.
* At 22.0 feet...Flood Stage. Water approaches homes in west Merrill.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 21, 11:59 AM CST, 4 minutes earlier.

Area forecast discussion, Feb 21, 11:59 AM CST, 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1159 AM CST Fri Feb 21 2020

.NEAR TERM /Now Through Saturday afternoon/...Dry conditions and
mostly clear skies will continue over the area through the near
term as a large surface high pressure area settles over the
southeastern states and northern Gulf of Mexico. Northerly winds
of 10 to 20 mph with higher gusts will diminish to 5 to 10 mph
later this afternoon, with a light northerly flow for tonight,
followed by light and variable winds on Saturday. A cold and dry
airmass will continue to filter in from the north through the
period, so expect temperatures to be much below normal. Lowered
high temperatures a couple of degrees for today, ranging from 48
to 53 degrees, or 12 to 15 degrees below normal. Lows tonight will
be around 14 degrees below, ranging from 25 to 30 degrees inland
areas, with low to mid 30s at the coast. High temperatures
Saturday will be warmer, ranging from 57 to 60 degrees, or 5 to
9 degrees below normal. /22

&&

.AVIATION...
18Z issuance...VFR conditions over the entire area will continue
through the forecast cycle. North winds 10 to 15 knots, potentially
up to around 20 knots near the coast, will gradually subside to 5
to 10 knots by early evening. A light northerly flow will occur
overnight into Saturday morning. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory until noon CST today for GMZ630>636.

     Small Craft Advisory until midnight CST tonight for GMZ670-675.

     Small Craft Advisory until 6 PM CST this evening for GMZ650-655.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Feb 21, 3:49 AM CST, 8 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
349 AM CST Fri Feb 21 2020

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
349 AM CST Fri Feb 21 2020

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A Wind Advisory remains in effect for coastal portions of
southwest Alabama until 9 AM CST this morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a moderate risk of rip currents for Alabama and northwest
Florida panhandle beaches Monday.

.SPOTTER INFORMATION STATEMENT...

Please go to weather.gov/mob for additional information.

Activation of SkyWarn severe spotter networks is not expected
through Thursday.

GMZ630>636-650-655-670-675-221000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
349 AM CST Fri Feb 21 2020

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Small Craft Advisory remains in effect for area bays and sounds
until Noon CST today.

A Small Craft Advisory remains in effect for coastal waters out
20 NM until 6 PM CST this evening.

A Small Craft Advisory remains in effect for Gulf waters from 20
to 60 NM out until Midnight CST tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A moderate onshore flow could create conditions hazardous for
small craft early next week.

Nearby

River Flood Warnings in Mississippi, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.